# SDR FDEA200904021162

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 40,616 hours, 29,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT SERVICE DOOR (L-2) FWD UPPER SIDE SKIN HINGE CUT-OUT AT LWR AFT  CORNER HAS ABOUT 1 INCH LONG CRACK AT SKIN RADIUS.  TRIMMED OUT CRACK AREA IAW EA 7-5210-126807 ITEM 1.  HFEC INSPECTED AREA IAW NDTM PT6 51-00-00 FIG 23. NO CRACKS NOTED.  FABRICATED FILLER AND REPAIR ANGLE. HEAT TREATED TO T6 IAW EA 7-5210-126807 ITEMS STEP 5  &  SRM 51-10-3.  TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2 AND INSTALLED PARTS IAW SRM 51-30-2 AND EA 7-5210-126807.  PRESSURIZED AND OPS CHECK CW NO DEFECTS NOTED IAW AMM 52-12-2.
